# SDR C2XA04TY043

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 4,227 hours, 3,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C INSPECTION THE FWD DIGITAL PLATE HAD AREAS OF CORROSION.  MAINT CUT THE DAMAGED AREA OUT, FAB DOUBLERS AND DRILLED HOLES ON NEW FWD DIGITAL, INSTALL AND PRIMED DOUBLERS AND NEW DOUBLER IAW EMB 135/145 SRM 53-21-10.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
